# SDR ASAA2014100709366

- Difficulty date: October 7, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,768 hours, 4,451 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT STABILIZER LOWER SKIN STA 138.70,16' FWD OF AFT SPAR.  MARKED .830' LONG AT INBD LOCATION.  ACFT GROUNDED. REPAIRED RT LWR STAB SKIN STA 138.70 IAW SRM 55-10-01-28-11.  REMOVED AND REINSTALLED PANELS 341B AND 345B IAW AMM 27-41-21.
